# SDR AMWA81896

- Difficulty date: January 7, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WS EXTENDED FOR LANDING, THERE WAS NO DOWN AND LOCKED INDICATION ON ANNUNCIATOR. CREW DECLAIRED EMERGENCY, AND FOLLOWED PROCEDURES. A/C LANDED WITH NO FURTHER INCIDENT.  REPLACED ANNUNCIATOR BULBS.  PENDING ADL RETURN.
